# SDR ASOA2014050910471

- Difficulty date: May 5, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 36,612 hours, 32,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR LEVEL EXIT SIGN INOPERATIVE AT LEFT EMERGENCY EXIT.  R & R SIGN IAW AMM 33-51-10. SYSTEM OPS CHECKED GOOD. NO FURTHER ACTION.
